# SDR ASAA2025010955443

- Difficulty date: January 9, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 32,160 hours, 9,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL HAS CORROSION FROM STA 500F TO 500L. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT TRANSTION PANEL FROM STA 500F-STA 500L IAW B737-900 SRM 53-00-53-1A-2. ORIGINAL THICKNESS IS 0.040 IAW B737-900 SRM 53-30-53-0I-2. REMOVED 0.040, 0.0 REMAINS. FOUND TO BE OUT OF LIMITS FROM STA500F -STA500I AND STA500J -STA500L FOUND TO BE WITHIN LIMITS IAW B737-900 SRM 53-00-53-1A-2. ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW B737-900 SRM 53-00-53-2R-5.
